# SDR MALA010741

- Difficulty date: October 3, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A091
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Sparks
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT ON FLIGHT 3009 REPORTED TO MAINTENANCE CONTROL THE MID CABIN DC AUX HEATER WAS EXPELLING SPARKS OUT VENT IN ROW 6, AND SMELLED HOT (ELECTRICAL SMELL).  MAINTENANCE INSPECTED ROW 6 HEATER, NO ELECTRICAL SMELL NOTICED.  REMOVED HEATER SHROUD, CLEANED SMALL PAPERS AND DEBRIS FROM HEATER.  RAN HEATER FOR 1015 MINUTES.  NO SMELL AND NORMAL OPERATION.
